(08-31-2016, 02:26 PM)malmon Wrote:
(08-31-2016, 02:16 PM)RevonZZ Wrote:
(08-31-2016, 12:18 PM)yumiyacchi Wrote: I used to take antideppresants when i was younger, they never helped.
Eventually i found out that i had light asperger.
So psychoactive drugs affect you differently based on the structure of your mind? That's honestly kinda neat...
(08-31-2016, 10:30 AM)malmon Wrote:
(08-31-2016, 08:59 AM)llik3 Wrote: Oh, I took something like that some years ago. Watch for adverse effects, there's plenty of alternative meds (I mean other serotonin reuptake inhibitors, not herbs) you might stomach better.
Well, if shit doesn't calm down by next Thursday, I'll ask to be taken off them. Which itself can take a while, it seems.
Yeah, I'd def do my best to go without them if you can; even if that means going against your doctor's orders. Believe me, they want to help, but they don't always know what's best for you in the long run.
Here's my advice: Swing by the pharmacy and get a pill-cutter. Then take the smallest dose you're comfortable with, and set that as your new normal.
It might seem like a bit much, but it took me close to a year to get off low-dosage sleeping pills. I can only imagine what it'd be like for antidepresants.
Yeah no, fuck this. I'm gonna hope that the withdrawl symptoms of coming off a single pill won't be too bad. I know that it's only meant to be awful for the first couple of weeks, but honestly I really don't want to deal with this - I enjoy sleeping goddamnit and this drug is fucking that up. And lack of sleep makes me cranky >:|
You won't get any withdrawal symptoms from a single pill... well, with me it was a good thing to take them, since they meant I FINALLY WAS ABLE TO SLEEP, well, after a few days of taking them anyway. Your body adjusts for the first 3-4 weeks, but you shouldn't be experiencing anything too abnormal (if you had sleep disorders before then just ignore them (lol :') ), except, of course, if they get much worse). If you do feel very ill or something like that, you might want to opt for another anti-depressant that inhibits serotonin re-uptake.
These meds are fairly light medication, since they do not in any way influence your personality or dampen your conscious - and they helped me over a pretty bad time. Don't just dismiss their potential use for you, they act like a mental crutch while you mend your life circumstances so they do not depress you so much anymore.